# SDR SWAA2024061781482

- Difficulty date: May 1, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA500 TO STA500A AND LBL22 WL156 AT FWD CARGO COMPARTMENT 2024-295321<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN STA400 TO STA500D AND LBL22 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 45 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE LOCATED BETWEEN STA400 TO STA500D AND LBL22 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 45 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BETWEEN STA400 TO STA500D AND LBL22 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 45 REV -. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED RII
